# SDR AALA202510208766

- Difficulty date: October 15, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 101,033 hours, 12,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN EMERGENCY LIGHTS ASSY ON DOOR WAY PANELS 2R IN PASSENGER CABIN. REPLACED EMERGENCY LIGHTS ASSY ON DOOR WAY PANELS 2R IN PASSENGER CABIN IAW AMM  33-51-01-960-803.
